# SDR ASAA11510825

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 13,803 hours, 4,430 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7443
- Condition: Leaking
- Location: Apu Bay
- Part time: 7,571 hours, 6,681 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START WHEN TURNING ON PACKS HAD DIRTY SOCK SMELL. REF MM 05 60 00 280 801 STEP 3 FOUND OIL PRESENT IN LOAD COMPRESSOR SEAL WITNESS DRAIN.  REPLACED APU REF MM 49 13 11 MM49 11 00 000 803.  LEAK CHECKED AND SERVICED OIL ON NEW APU REF MM 49 11 00 400 803 STEPS H N(5)7.
